잠시만 기다려 주세요. 로딩중입니다.

Delayed Hemorrhage of the Hepatic Artery Caused by Biliary Stenting after Concurrent Chemoradiotherapy

대한영상의학회지 2020년 81권 5호 p.1216 ~ 1221
소속 상세정보

Abstract


Neoadjuvant concurrent chemoradiotherapy has been increasingly used to obtain secondary resectability for locally advanced pancreatic cancers. Although most patients require biliary decompression, only a few studies have investigated the safety of biliary stenting with chemoradiotherapy. Herein, we report a rare case of delayed hemorrhage of the hepatic artery caused by biliary stenting after chemoradiotherapy. The serial follow-up CT demonstrated that the biliary stent was approaching the right hepatic artery and eventually caused acute angulation and indentation. Diagnostic catheter angiography revealed contrast extravasation at the right hepatic artery, and endovascular embolization was performed. This report highlights the relevance of anatomical deformation after chemoradiotherapy, which can result in fatal complications. Indentation of the hepatic artery caused by biliary stents should be recognized as a warning sign of vascular injury.

키워드

Stents; Pancreatic Neoplasms; Embolization, Therapeutic; Neoadjuvant Therapy; Chemoradiotherapy

원문 및 링크아웃 정보

등재저널 정보